# SDR ASOA2013112009431

- Difficulty date: October 23, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,240 hours, 9,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT TCAS ANTENNA CUTOUT, STRINGER 27 BETWEEN BS 295 & 310.   ANTENNA DOUBLER REMOVED.   DRILLED NEW DOUBLER IAW SRM 51-40-11-001-001-A01.  INSTALLED DOUBLER IAW SRM 51-42-06-001-001-A01.  CLASSIFIED AS A MAJOR REPAIR.
